New Model Reduction Scheme for Bilinear Systems

(1994) New Model Reduction Scheme for Bilinear Systems. International Journal of Systems Science, 25 (10). pp. 1631-1642.

Full text not available from this repository.

Abstract

A new method for the approximation of bilinear systems is proposed. The reduction scheme applies to both stable and unstable bilinear systems. The technique uses generalized input normal representations to retain the dominant part of the original system. The algorithm is evaluated on a synchronous induction generator and is shown to lead to acceptable reduced approximations of the original system. A frequency weighting is also introduced in the reduction scheme to further improve the approximation.

Item Type: Article
Subjects: Electrical
Divisions: College Of Engineering Sciences > Electrical Engineering Dept
Depositing User: Obaid-Ur-Rehman Khattak
Date Deposited: 19 Mar 2008 12:00
Last Modified: 01 Nov 2019 16:23
URI: http://eprints.kfupm.edu.sa/id/eprint/454